# SDR SIMA200731602

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 15,672 hours, 14,113 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1420
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER SYS 1-2 INOPERATIVE ON GROUND DURING TAXI.  REMOVE AND REPLACE NR 2 RUDDER PRESSURE SWITCH IAW EMB 135 AMM 27-23-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
